# SDR AALA202402266519

- Difficulty date: February 24, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N962NN
- Make and model: Boeing 737823
- Aircraft serial: 33331
- Aircraft time: 27,117 hours, 11,052 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Lavatory D
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY-D LOCK IS DIFFICULT TO USE FROM THE INSIDE. ADJUSTED DOOR ON LAVATORY-D. PER CMM 25-47-21. FUNCTIONAL CHECK NORMAL.
